Uniform local controllability of a linear system
Differencialʹnye uravneniâ, Tome 28 (1992) no. 9, pp. 1499-1507
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1992_28_9_a3,
author = {A. G. Ivanov and E. L. Tonkov},
title = {Uniform local controllability of a linear system},
journal = {Differencialʹnye uravneni\^a},
pages = {1499--1507},
year = {1992},
volume = {28},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1992_28_9_a3/}
}
A. G. Ivanov; E. L. Tonkov. Uniform local controllability of a linear system. Differencialʹnye uravneniâ, Tome 28 (1992) no. 9, pp. 1499-1507. http://geodesic.mathdoc.fr/item/DE_1992_28_9_a3/